# SDR AWXA200500382

- Difficulty date: April 3, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 56,962 hours, 40,196 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 189929
- Condition: Faulty
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURNBACK - AFTER TAKEOFF AT PHX EN ROUTE FOR MKE THE LANDING GEAR HANDLE WOULD NOT MOVE TO THE UP POSITION AND THE TAKEOFF CONFIGURATION WARNING HORN SOUNDED CONTINUOUSLY AFTER THE FLAPS FULLY RETRACTED.  TURNED BACK TO PHX AND LANDED WITHOUT FURTHER EVENT.  MAINTENANCE FOUND THE AIR SAFETY SENSOR WOULD NOT TEST ON E-11, REPLACED M991 CARD, SENSOR STILL FAILS, REPLACED S106 AIR SAFETY SENSOR SWITCH IAW AMM 32-09-01-401, LANDING GEAR RETRACTION CHECK WAS GOOD.
